# SDR 9706015642

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: B, E, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NR 2 ENGINE ENG LIM PROT MESSAGE ANNUNCIATED FOLLOWED BY ENGINE VIBRATION.  SHORTLY THEREAFTER, SMOKE BEGAN TO ENTER AIRCRAFT.  AIRCRAFT DIVERTED TO ATL AND PERFORMED AN UNEVENTFUL LANDING WITH NR 2 ENGINE AT IDLE.  MAINTENANCE FOUND METAL ON SIX CHIP DETECTORS OF NR 2 ENGINE.  REMOVED AND REPLACED THE NR 2 ENGINE.
